American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 175 found      Go to page: 1 2 3 4 > >>

[1] William Hart, David Harvey and Wilson Ong. Irregular primes to two billion. Math. Comp.
Abstract, references, and article information
View Article: PDF

[2] Pierre Lezowski and Kevin J. McGown. The Euclidean algorithm in quintic and septic cyclic fields. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] A. S. Mosunov and M. J. Jacobson, Jr.. Unconditional class group tabulation of imaginary quadratic fields to $\|\Delta\| < 2^{40}$. Math. Comp. 85 (2016) 1983-2009.
Abstract, references, and article information   
View Article: PDF

[4] Loïc Grenié and Giuseppe Molteni. Explicit versions of the prime ideal theorem for Dedekind zeta functions under GRH. Math. Comp. 85 (2016) 889-906.
Abstract, references, and article information   
View Article: PDF

[5] Loïc Grenié and Giuseppe Molteni. Explicit smoothed prime ideals theorems under GRH. Math. Comp. 85 (2016) 1875-1899.
Abstract, references, and article information   
View Article: PDF

[6] David Krumm. Computing points of bounded height in projective space over a number field. Math. Comp. 85 (2016) 423-447.
Abstract, references, and article information   
View Article: PDF

[7] John R. Doyle and David Krumm. Computing algebraic numbers of bounded height. Math. Comp. 84 (2015) 2867-2891.
Abstract, references, and article information   
View Article: PDF

[8] John C. Miller. Real cyclotomic fields of prime conductor and their class numbers. Math. Comp. 84 (2015) 2459-2469. MR 3356035.
Abstract, references, and article information   
View Article: PDF

[9] Paul D. Nelson. Evaluating modular forms on Shimura curves. Math. Comp. 84 (2015) 2471-2503. MR 3356036.
Abstract, references, and article information   
View Article: PDF

[10] Gaetan Bisson. Computing endomorphism rings of abelian varieties of dimension two. Math. Comp. 84 (2015) 1977-1989.
Abstract, references, and article information   
View Article: PDF

[11] Jordi Guàrdia and Enric Nart. Genetics of polynomials over local fields. Contemporary Mathematics 637 (2015) 207-241.
Book volume table of contents   
View Article: PDF

[12] Romain Cosset and Damien Robert. Computing $(\ell,\ell)$-isogenies in polynomial time on Jacobians of genus $2$ curves. Math. Comp. 84 (2015) 1953-1975.
Abstract, references, and article information   
View Article: PDF

[13] Xavier-François Roblot. Computing $p$-adic $L$-functions of totally real number fields. Math. Comp. 84 (2015) 831-874.
Abstract, references, and article information   
View Article: PDF

[14] Jennifer S. Balakrishnan, Mirela Çiperiani and William Stein. $p$-adic heights of Heegner points and $\Lambda$-adic regulators. Math. Comp. 84 (2015) 923-954.
Abstract, references, and article information   
View Article: PDF

[15] Cornelius Greither, Xavier-François Roblot and Brett A. Tangedal. Corrigendum to ``The Brumer-Stark conjecture in some families of extensions of specified degree''. Math. Comp. 84 (2015) 955-957.
Abstract, references, and article information   
View Article: PDF

[16] Frédéric Pitoun and Firmin Varescon. Computing the torsion of the $p$-ramified module of a number field. Math. Comp. 84 (2015) 371-383.
Abstract, references, and article information   
View Article: PDF

[17] Karim Belabas and Eduardo Friedman. Computing the residue of the Dedekind zeta function. Math. Comp. 84 (2015) 357-369.
Abstract, references, and article information   
View Article: PDF

[18] Aristides Kontogeorgis. Constructing class invariants. Math. Comp. 83 (2014) 1477-1488.
Abstract, references, and article information   
View Article: PDF

[19] Enric Nart. Local computation of differents and discriminants. Math. Comp. 83 (2014) 1513-1534.
Abstract, references, and article information   
View Article: PDF

[20] M. D. Velichka, M. J. Jacobson Jr. and A. Stein. Computing discrete logarithms in the Jacobian of high-genus hyperelliptic curves over even characteristic finite fields. Math. Comp. 83 (2014) 935-963.
Abstract, references, and article information   
View Article: PDF

[21] Pierre Lezowski. Computation of the Euclidean minimum of algebraic number fields. Math. Comp. 83 (2014) 1397-1426.
Abstract, references, and article information   
View Article: PDF

[22] Marco Streng. Computing Igusa class polynomials. Math. Comp. 83 (2014) 275-309.
Abstract, references, and article information   
View Article: PDF

[23] Eric Errthum. Minimal polynomials of singular moduli. Math. Comp. 83 (2014) 411-420.
Abstract, references, and article information   
View Article: PDF

[24] Werner Bley and Ruben Debeerst. Algorithmic proof of the epsilon constant conjecture. Math. Comp. 82 (2013) 2363-2387.
Abstract, references, and article information   
View Article: PDF

[25] Anna Morra. An algorithm to compute relative cubic fields. Math. Comp. 82 (2013) 2343-2361.
Abstract, references, and article information   
View Article: PDF

[26] William Stein and Christian Wuthrich. Algorithms for the arithmetic of elliptic curves using Iwasawa theory. Math. Comp. 82 (2013) 1757-1792.
Abstract, references, and article information
View Article: PDF

[27] Kevin G. Hare and Maysum Panju. Some comments on Garsia numbers. Math. Comp. 82 (2013) 1197-1221.
Abstract, references, and article information
View Article: PDF

[28] Pieter Rozenhart, Michael Jacobson Jr. and Renate Scheidler. Tabulation of cubic function fields via polynomial binary cubic forms. Math. Comp. 81 (2012) 2335-2359.
Abstract, references, and article information   
View Article: PDF

[29] Enrique Treviño. The least inert prime in a real quadratic field. Math. Comp. 81 (2012) 1777-1797.
Abstract, references, and article information   
View Article: PDF

[30] Armand Brumer and Kenneth Kramer. Arithmetic of division fields. Proc. Amer. Math. Soc. 140 (2012) 2981-2995.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 175 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia